# SDR FDEA2018091472503

- Difficulty date: August 17, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SIDE WALL STANCHIONS X2 AT BS 680 AND 700 ON RT SIDE, BESIDE OXY BOTTLE ARE DAMAGED. REPLACED FWD CARGO SIDE WALL STANCHIONS X2 AT BS 680 AND 700 ON RT SIDE IAW EA F-5300-T0341993 P12.
